8 doctors weighed in:

Do birth control pills trigger attacks of svt?

8 doctors weighed in
Andrea Knittel
Obstetrics & Gynecology
5 doctors agree

In brief: Probably not

It is unlikely that your pills would be causing your svt.
Talk to your doctor about whether your arrhythmia increases your risk for blood clots. If it does, you should make sure you are not using a contraceptive method which contains estrogen. You can consider the iud, condoms, progesterone-only pill, or injectable (depo-provera), none of which contain estrogen.

In brief: Probably not

It is unlikely that your pills would be causing your svt.
Talk to your doctor about whether your arrhythmia increases your risk for blood clots. If it does, you should make sure you are not using a contraceptive method which contains estrogen. You can consider the iud, condoms, progesterone-only pill, or injectable (depo-provera), none of which contain estrogen.
Andrea Knittel
Andrea Knittel
Answer assisted by Andrea Knittel, Medical Student
Thank
Dr. Rick Koch
Internal Medicine - Cardiology
1 doctor agrees

In brief: Not a common

Reaction...Talk to a cardiologist.

In brief: Not a common

Reaction...Talk to a cardiologist.
Dr. Rick Koch
Dr. Rick Koch
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors